# SDR 97ZZZX4529

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4905C
- Make and model: Cessna T210N
- Aircraft serial: 21063664
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: 1560013S0350
- Condition: Leaks
- Location: Engine Compt
- Part time: 311 hours
- Component: Stratoflex
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

STRATOFLEX HOSE ASSY LEAKS.  HOSE HARD AND BRITTLE.  SUBMITTER STATED HOSES IN THE ENGINE COMPARTMENT OF TURBO AIRCRAFT DO NOT SEEM TO LAST AS LONG (DUE TO HEAT).  ONLY 2 YEARS, 6 MONTHS OLD.
